# SDR SWAA2013010811255

- Difficulty date: December 21, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, LWR SKIN IS CRACKED AT STAB STA 147.9, 16" FROM FRONT SPAR, .3" LONG.  REPAIRED LEFT HORIZ STAB LWR SKIN AT STAB STA 147.9 16" FROM FRONT SPAR IAW SRM 53-10-01-2R-11 FACT AS A RESULT OF POST REPAIR INSPECTION
